# SDR SWAA2024081325137

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 21,551 hours, 11,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY GIRT BAR PARTIALLY ATTACHED DURING DOOR OPENING.<[01] REPACKED FORWARD ENTRY DOOR SLIDE PER WORK CARD 725-61-06.
